Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Branched projective structures with Fuchsian holonomy

Gabriel Calsamiglia, Bertrand Deroin and Stefano Francaviglia

Geometry & Topology 18 (2014) 379–446
Bibliography
1 E Arbarello, M Cornalba, P A Griffiths, Geometry of algebraic curves, Vol. II, Grundl. Math. Wissen. 268, Springer (2011) MR2807457
2 S Baba, $2\pi$–graftings and complex projective structures, I arXiv:1011.5051
3 L Bers, Spaces of Riemann surfaces as bounded domains, Bull. Amer. Math. Soc. 66 (1960) 98 MR0111835
4 S Choi, H Lee, Geometric structures on manifolds and holonomy-invariant metrics, Forum Math. 9 (1997) 247 MR1431123
5 G Faltings, Real projective structures on Riemann surfaces, Compositio Math. 48 (1983) 223 MR700005
6 D Gallo, M Kapovich, A Marden, The monodromy groups of Schwarzian equations on closed Riemann surfaces, Ann. of Math. 151 (2000) 625 MR1765706
7 É Ghys, Déformations des structures complexes sur les espaces homogènes de $\mathrm{SL}(2,\mathbf C)$, J. Reine Angew. Math. 468 (1995) 113 MR1361788
8 W Goldman, Projective structures with Fuchsian holonomy, J. Differential Geom. 25 (1987) 297 MR882826
9 A Grothendieck, Techniques de construction en géométrie analytique, X: Construction de l'espace de Teichmüller, from: "Familles d'espaces complexes et fondements de la géométrie analytique", Sem. H Cartan 13, ENS (1962)
10 R C Gunning, Special coordinate coverings of Riemann surfaces, Math. Ann. 170 (1967) 67 MR0207978
11 J Harris, I Morrison, Moduli of curves, Graduate Texts in Mathematics 187, Springer (1998) MR1631825
12 D A Hejhal, Monodromy groups and linearly polymorphic functions, Acta Math. 135 (1975) 1 MR0463429
13 P Hubert, H Masur, T Schmidt, A Zorich, Problems on billiards, flat surfaces and translation surfaces, from: "Problems on mapping class groups and related topics" (editor B Farb), Proc. Sympos. Pure Math. 74, Amer. Math. Soc. (2006) 233 MR2264543
14 A T Huckleberry, G A Margulis, Invariant analytic hypersurfaces, Invent. Math. 71 (1983) 235 MR688266
15 A Hurwitz, Ueber Riemann'sche Flächen mit gegebenen Verzweigungspunkten, Math. Ann. 39 (1891) 1 MR1510692
16 K Kodaira, Complex manifolds and deformation of complex structures, Grundl. Math. Wissen. 283, Springer (1986) MR815922
17 M Kontsevich, A Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
18 F Liu, B Osserman, The irreducibility of certain pure-cycle Hurwitz spaces, Amer. J. Math. 130 (2008) 1687 MR2464030
19 F Loray, J V Pereira, Transversely projective foliations on surfaces: Existence of minimal form and prescription of monodromy, Internat. J. Math. 18 (2007) 723 MR2337401
20 R Mandelbaum, Branched structures on Riemann surfaces, Trans. Amer. Math. Soc. 163 (1972) 261 MR0288253
21 R Mandelbaum, Branched structures and affine and projective bundles on Riemann surfaces, Trans. Amer. Math. Soc. 183 (1973) 37 MR0325958
22 R Mandelbaum, Unstable bundles and branched structures on Riemann surfaces, Math. Ann. 214 (1975) 49 MR0379911
23 B Maskit, On a class of Kleinian groups, Ann. Acad. Sci. Fenn. Ser. A I 442 (1969) MR0252638
24 D V Mathews, Hyperbolic cone-manifold structures with prescribed holonomy, I: Punctured tori, Geom. Dedicata 152 (2011) 85 MR2795237
25 D V Mathews, Hyperbolic cone-manifold structures with prescribed holonomy, II: Higher genus, Geom. Dedicata 160 (2012) 15 MR2970041
26 B A Scárdua, Transversely affine and transversely projective holomorphic foliations, Ann. Sci. École Norm. Sup. 30 (1997) 169 MR1432053
27 D Sullivan, W Thurston, Manifolds with canonical coordinate charts: Some examples, Enseign. Math. 29 (1983) 15 MR702731
28 S P Tan, Branched $\mathbf C\mathrm{P}^1$–structures on surfaces with prescribed real holonomy, Math. Ann. 300 (1994) 649 MR1314740
29 F Touzet, Sur les feuilletages holomorphes transversalement projectifs, Ann. Inst. Fourier (Grenoble) 53 (2003) 815 MR2008442